advertisement
Question
Posted by: micky | 2007/05/11

injection

Hi There, i recently decided to change my contraception from minerva(the pill) to the injection. reason: because i got myself into a terrible financial rutt and needed to cut costs. so i got the injection at the clinic. the thing is however, i got my period over 2 weeks ago and i still have it, and its still heavy. i dont know whether this is okay or what?? cos im not getting any pains, but im just REALLY heavy and its not going away.. What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bl;eeding is not uncommon after starting the injection. It usually goes away in time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement